# SDR FDEA201610103524

- Difficulty date: October 10, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 79,924 hours, 16,084 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01121
- Condition: Cracked
- Location: Bs 1310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT L3 DOOR AFT LOWER DOOR FRAME WEB CRACKED BS 1310, BETWEEN LONGERONS 26 AND 27L.   REPAIRED IAW SRM 53-40-15-2R, FIG 201, REPAIR 3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
